TIME PERIOD: All 60-Days 30-Days
Unofficial Weigh-InVerified Weigh-InDietBet Runner-UpDietBet WinnerRound WinnerRound Runner-Up
-1.1% Since last weigh-in
-1.1% 1-Month Change
+30.4% Lifetime Change

Become a Dietbet Member!

Learn more about membership

LadyTreds

07/10/2021 7:37AM in Magic Transformer - Win A Trip To Disney World!
  • Oh man, I'm so stressed out! Does anyone else here take warfarin? I have been for 12 years, but since I changed my diet to lose weight my levels have been all over the place. Last week it was a dangerously low 1.1, yesterday it was a dangerously high 4.8! I am not a candidate for safer anticoagulants, or for going off them. I have to make friends with warfarin!

    I'm seeing my specialist shortly and continue to monitor my levels closely. In the meantime, I'd really love to get some advice from anyone out there who may have had the same issues with their diet and anticoagulants.

Adrianna S. , SomerLynn and like this photo.

View 3 more comments

Meredith P.

Do you take your meds at the same time daily? Also, do you take them with or without food? Maybe getting in a routine would help.

ananab

It's more important to stay consistent with your diet than anything. Adding or eliminating certain foods with high vit k can definitely change your levels. If your are looking for long term changes to your diet, however, you need to consult with your Healthcare provider first and, if that food is allowed, then it must be introduced in slow and small amounts consistently. If you wanted to decrease the amount of bread you eat, for example, it should be tapered out of your diet over several weeks. Doing it suddenly will create an imbalance in daily vitamin intake and cause the coumadin to be either more effective or less effective, depending on the food item.